Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

13 Publications


2021 | Journal Article | IST-REx-ID: 8742 | OA
Browning, Timothy D., and Roger Heath-Brown. “The Geometric Sieve for Quadrics.” Forum Mathematicum, vol. 33, no. 1, De Gruyter, 2021, pp. 147–65, doi:10.1515/forum-2020-0074.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA
Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” ArXiv, 1901.08503.
View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9199 | OA
Browning, Timothy D., et al. “Equidistribution and Freeness on Grassmannians.” ArXiv, 2102.11552.
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9260 | OA
Browning, Timothy D., and Shuntaro Yamagishi. “Arithmetic of Higher-Dimensional Orbifolds and a Mixed Waring Problem.” Mathematische Zeitschrift, Springer Nature, 2021, doi:10.1007/s00209-021-02695-w.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9364 | OA
Bonolis, Dante. “On the Size of the Maximum of Incomplete Kloosterman Sums.” Mathematical Proceedings of the Cambridge Philosophical Society, Cambridge University Press, 2021, doi:10.1017/S030500412100030X.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed